Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 5, Pages 662–674 (Mi zvmmf3445)  

This article is cited in 1 scientific paper (total in 1 paper)

On index commutativity in numerical differentiation

V. G. Bazhenov, D. T. Chekmarev

Gor'kii

Full text: PDF file (1258 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 13–22

Bibliographic databases:

UDC: 519.653
MSC: Primary 65D25; Secondary 65M06, 74H45, 74B05
Received: 24.11.1986
Revised: 05.02.1988

Citation: V. G. Bazhenov, D. T. Chekmarev, “On index commutativity in numerical differentiation”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989), 662–674; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 13–22

Citation in format AMSBIB
\Bibitem{BazChe89}
\by V.~G.~Bazhenov, D.~T.~Chekmarev
\paper On index commutativity in numerical differentiation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 5
\pages 662--674
\mathnet{http://mi.mathnet.ru/zvmmf3445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005089}
\zmath{https://zbmath.org/?q=an:0693.65009}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 13--22
\crossref{https://doi.org/10.1016/0041-5553(89)90143-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3445
  • http://mi.mathnet.ru/eng/zvmmf/v29/i5/p662

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kastalskaya K.A., Chekmarev D.T., “Ustoichivost yavnykh azhurnykh skhem «krest» resheniya dinamicheskikh zadach teorii uprugosti”, Problemy prochnosti i plastichnosti, 2011, no. 73, 77–86  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:127
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021